# SDR CALA9901129

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 29R CORRODED AT STA 1016.  THE AREA WAS REPAIRED BY INSTALLING A FORMED CHANNEL SECTION WITH FASTENERS IAW SRM 51-70-11, FIGURE 1.
